# SDR CALA0500016

- Difficulty date: January 21, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N35836
- Make and model: Doug DC-9-82
- Aircraft serial: 49441
- Aircraft time: 51,021 hours, 24,576 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 993758917
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN RIB AND DOUBLER AT LT WING LEADING EDGE INTERNALLY BETWEEN NR 9 AND NR 10 SLAT TRACK CUTOUTS, STA XRS 324.  THE CRACKED RIB AND CLIP ANGLE WERE REMOVED AND A NEW RIB AND CLIP ANGLE WERE INSTALLED IAW SRM 51-10-03, 51-30-02, AND 51-30-05.
